# SDR EY2R48568

- Difficulty date: June 13, 2000
- Submitted: June 26, 2000
- Operation: General aviation
- Filed by: Aircraft Propeller Service, LLC, repair station EY2R811K
- Make and model: Cessna 208
- Engine: Pwa PT6*
- Propeller: Mcauly 3GFR34C703
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: D6382C703
- Part serial: 900848
- Condition: Corroded
- Location: Mounting Surface
- Part time: 4,179 hours
- Component: Propeller, Mcauly
- Component part number: P70363680254
- Stage of operation: IN
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: O

## Discrepancy

HUB CORRODED ON MOUNTING SURFACE BEYOND LIMITS.  HUB RETIRED FROM SERVICE.
